# SDR 98ZZZX4467

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 649478
- Condition: Scored
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ROUTINE OIL CHANGE AND OIL FILTER INSPECTION REVEALS EXCESSIVE METAL.  FURTHER INVESTIGATION FINDS THE CAMSHAFT HAS FAILED ON CERTAIN CAM LOBES.  ENGINE IS REMOVED FROM SERVICE.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PART.
